# SDR SCNA20240610252

- Difficulty date: April 15, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 50,525 hours, 28,680 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FRAME HAS A CRACK ON THE EDGE BETWEEN STR 5-6LH. REPAIRED IAW 53-10-07-2R-1.
